# SDR ASOA201000381

- Difficulty date: March 14, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 17,487 hours, 12,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHTS AFT OF THE SERVICE DOOR NEAR THE FLOOR ARE INOP EXCEPT FOR ONE BULB.  RELAMPED GALLEY EMERGENCY LIGHTS AFT OF THE SERVICE DOOR NEAR THE FLOOR AS REQUIRED.
